# SDR HALA2021031100051

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,117 hours, 3,589 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SHIP 378 DURING DESCENT MUSTY SMELL FROM PACKS. CORRECTIVE ACTION: FOUND #1 ENG OVER SERVICED. FOUND NO OIL IN APU BLEED AIR DUCT ELBOW. PERFORMED 5 PACK BURNS REF AMM 21-00. (7273081)
